MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.150DH ACETABULAR SHELL 50 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.150DH ACETABULAR SHELL 50 TWO-HOLES
Model Number 01.32.150DH
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07.07.2021 lot 2011709: (b)(4) items manufactured and released on 18-feb-2021.Expiration date: 2026-02-08 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold.No other similar events have been reported on this lot.
 
Event or Problem Description
Revision surgery was performed 1 week after the primary due to subluxation of the acetabular shell (not enough press fit).

Brand Name
CUP: MPACT 01.32.150DH ACETABULAR SHELL 50 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12266782
Report Number3005180920-2021-00627
Device Sequence Number17237339
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number2011709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR